Papers and Preprints



Accepted or published papers
  1. "On weak Fano varieties with log canonical singularities", J. Reine Angew. Math. 665 (2012), 237--252, [PDF], [Link],
  2. (with Osamu Fujino)"On images of weak Fano manifolds", Math. Z. 270 (2012), no. 1, 531--544, [PDF], [Link],
  3. "Abundance theorem for numerically trivial log canonical divisors of semi-log canonical pairs" J. Algebraic Geom. 22 (2013), 549--564, [PDF], [Link]
  4. (with Osamu Fujino)"On canonical bundle formulas and subadjunctions" Michigan Math. J. 60, (2012), no. 3, 255--264., [PDF] , [Link],
  5. "On the minimal model theory for dlt pairs of numerical log Kodaira dimension zero.", Math. Res. Lett. 18 (2011), no. 5, 991--1000, [PDF], [Link].
  6. (with Brian Lehmann) "Reduction maps and minimal model theory", Compositio Math. 149, No.2, (2013) 295--308., [PDF], [Link],
  7. (with Osamu Fujino) "Log pluricanonical representations and the abundance conjecture" Compositio Math. 150, No.4, (2014) 593--620., [PDF], [Link],
  8. (with Shinnosuke Okawa, Akiyoshi Sannai, Shunsuke Takagi) "Characterizaton of varieties of Fano type via singularities of Cox rings" J. Algebraic Geom. 24 (2015), no. 1, 159--182. [PDF], [Link].
  9. "Remarks on the non-vanishing conjecture", Adv. Stud. Pure Math., 65, 2015, Algebraic geometry in East Asia—Taipei 2011, 107--116.[PDF]
  10. (with Osamu Fujino) "On images of weak Fano manifolds II" Algebraic and complex geometry, 201–207, Springer Proc. Math. Stat., 71, Springer, Cham, 2014.
  11. (with Osamu Fujino) "On log canonical rings" preprint (2013), to appear in Kawamata 60.
  12. (with Paolo Cascini) "On the anti-canonical ring and varieties of Fano type" Saitama Math. J. Vol. 30 (2013), 27--38., [Link],
  13. (with Osamu Fujino) "On the moduli b-divisors of lc-trivial fibrations" Annales de l'institut Fourier, 64 no. 4 (2014), 1721--1735,[PDF], [Link],
  14. (with Paolo Cascini and Karl Schwede) "Uniformbounds for strongly F-regular surfaces" Trans. Am. Math. Soc. 368, No. 8, 5547--5563 (2016). [Link].
  15. (with Zhiyuan Li, Zsolt Patakfalvi, Karl Schwede, Hiromu Tanaka, Hong R. Zong) "On rational connectedness of globally F-regular threefolds" Adv. Math. 280 (2015), 47–-78 [Link]
  16. (with Shunsuke Takagi) "Surface of globally F-regular and F-split type" Math. Ann. 364 (2016), no. 3-4, 841--855. [Link]. N.B. somehow the reference [FK] in the arxiv version
  17. has been dropped from the publication version.
  18. (with Shin-ichi Matsumura)"Versions of injectivity and extension theorems" to appear in the Annales scientifiques de l'ENS., arXiv:1406.6132,--26th Apr. 2016---
  19. (with Yusuke Nakamura and Hiromu Tanaka)"Rational points on log Fano threefolds over a finite field", to appear in Journal of the EMS, arXiv:1512.05003, --25th Nov. 2016---
  20. (with Am\'ael Broustet)"Remarks on log Calabi--Yau structure of varieties admitting polarized endomorphism", preprint (2016), arXiv:1607.01382, to appear in Taiwanese Journal of Mathematics, special issue for the proceedings of the conference "Algebraic Geometry in East Asia 2016". --19th Jan. 2017---
Preprints


Top